# SDR CALA2025073107122

- Difficulty date: July 25, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 78,282 hours, 33,976 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 893301
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DOOR OPEN ECAM ON TAXI OUT.   FOUND FWD CARGO DOOR CLOSED INDICATION SWITCH ASSY LOOSE, UNABLE TO TIGHTEN DUE TO DAMAGED HARDWARE, CLOSED DOOR AND VERIFIED FWD CARGO DOOR CLOSED AND LATCHED IAW AMM 52-70-00-040-001-A,  R & R THE FWD CARGO DOOR PROXIMITY SENSOR IAW AMM: 52-71-12. OPS CHECK GOOD. OK TO CONTINUE.
